I had been taking Seroquel for over 2 years and just stopped taking it about 6months ago... 200mg per night. Are there any long term side effects that one would experience when stopping this medication?
I have been on seroquel for 4 years and have done plenty of research on this medication.-
A POSSIBLE long term side effect of prolonged use of Seroquel is Tardive dyskinesia. It is a severe neurological disorder that can result in repetitive, jerky movements. A person afflicted by the disorder may make uncontrolled grimacing gestures of the face. Tongue protrusion, smacking or pursing of the lips can also happen. Involuntary blinking or darting movements of the eyes can happen as well.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 31 Jul 2011 • 3 answers
Posted 5 Jan 2012 • 32 answers
Posted 14 Aug 2013 • 3 answers
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer